Sad News: Young Boy Dies After Overdosing On Tramadol And Refnol

0

A young Nigerian boy identified as Sheriff has lost his life at a hotel in Ilesha, Osun State, after allegedly taking a combination of Tramadol and Refnol, barely four months after embracing drug abuse.

The deceased, Sheriff was said to have joined the “drug abuse” gang barely four months ago taken and had taken the tablets to enhance his performance during an inter-house sports competition being organized in his school.

The deceased, according to the Abia State Commandant of National Drug Law Enforcement Agency, Mr. Akindele Akingbade, was billed to participate in the competition before he died.

In other reports, Sheriff died after he allegedly took 10 tablets of Tramadol.

Sheriff who died after allegedly overdosing a combination of Tramadol and Refnol has since been buried according to Islamic rites as sources confirmed that he started taking drugs in December 2018.

LEAVE A REPLY

Please enter your comment!
Please enter your name here